# SDR SWAA2015100744640

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 33,630 hours, 15,899 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 4111
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, ON APPROACH FLAPS WOULD EXTEND USING NORMAL PROCEDURES.  FLAPS EXTENDED TO POSITION 15 USING ALTERNATE FLAPS.  R & R NR 2 FLAP POSITION TRANSMITTER IAW MM.
